# SDR SWIA201334831

- Difficulty date: September 12, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 27,370 hours, 24,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR VENT DOOR CHAFED ON INBD SIDE.  C-CHECK BLENDED DAMAGE AREA TO A SMOOTH FINISH IAW REO.
